MAUDE Adverse Event Report: Fresenius Kabi USA LLC Ivenix, Infusion System; LVP Primary Administration Set, Dual-Inlet, Low-Sorbing, Needle-Free Port, Dual

Fresenius Kabi USA LLC Ivenix, Infusion System; LVP Primary Administration Set, Dual-Inlet, Low-Sorbing, Needle-Free Port, Dual
Model Number SET-0032-01
Medical Device Problem Codes Obstruction of Flow (2423); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
An infusion set up and off label use was reported.No patient harm was reported.No samples or pictures were returned for evaluation.The device was not returned to the service depot for further evaluation and possible repair.The following is the list of service activities: the customer reported an alarm, occlusion alarm, and an upstream occlusion alarm, the customer reported some upstream occlusion events experienced during attempted lutathera (radiopharmaceutical) infusions with the ivenix infusion system that appear to be related to infusion setup and off-label use, the lutathera ifu provides administration instructions only for use with a syringe pump and a peristaltic pump, as the ivenix lvp is a cassette-driven pump that uses ivenix administration sets, its use appears to fall outside the administration methods described in the lutathera ifu.The investigation results could not confirm the complaint as no product was returned; therefore, the complaint could not be confirmed or refuted.The root cause of the reported issue, infusion set up and off label use, could not be determined.An internal investigation was opened to address this issue.A history review of the fresenius kabi service records for reported serial number prior to the notification date of this complaint record found no same / similar issues related to this complaint.A device history review of the reported serial number was conducted by fresenius kabi and no related manufacturing nonconformance records were found.There were no other incidents in production of this product that would have caused the reported issue.All complaints are captured in tracking and trending and reviewed monthly to determine if additional investigation is required for further root cause analysis and any corrective actions.No action required at this time.

Brand Name
Ivenix, Infusion System
Common Device Name
LVP Primary Administration Set, Dual-Inlet, Low-Sorbing, Needle-Free Port, Dual
Manufacturer (Section D)
Fresenius Kabi USA LLC
50 high street
north andover MA 01845
Manufacturer (Section G)
Fresenius Kabi USA LLC
50 high street
suite 50
north andover MA 01845
Manufacturer Contact
rebecca mccandless
3 corporate dr
lake zurich, IL 60047
MDR Report Key50351813
Report Number3014732157-2026-03625
Device Sequence Number12277953
Product Code FPA
UDI-Device Identifier00811505030214
UDI-Public00811505030214
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K183311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSET-0032-01
Device Catalogue NumberSET-0032-01
Device Lot NumberFA26A22010
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/04/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/20/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown